# SDR COEA0717821

- Difficulty date: August 28, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION ON PANEL 531BB HINGE.  REPLACED DOOR HINGE.  WO NR 72241/ NR 601032.  (K)
